# SDR 01FDEA00838

- Difficulty date: September 17, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-1-, 1) ON FLOORBEAM BS 620 LBL 25 TO 45, WL 208. REMOVED AND REPLACED CORROSION ON FLOORBEAM PER SRM 53-10-8.
